# SDR ABXA000309

- Difficulty date: June 22, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 68,677 hours, 80,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 49157191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND FLOOR SUPPORT TO INTERCOSTAL STRAP CRACKED AT STATION 737 OUTBOARD OF RIGHT BL 22. INSTALLED SPLICE IAW DC9 SRM 51-30-02.
